# SDR CALA2021110802044

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 60,675 hours, 26,326 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5311141420000
- Condition: Corroded
- Location: Fr20-21
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6040), FWD PASSENGER CABIN FLOOR, MAIN STRUCTURE, BTW FR20-FR21 AT Y-254, SEAT TRACK WITH CORROSION. DOT 88-033() REMOVED AND REPLACED RAIL DUNMY Y-189 BETWEEN FR20 AND FR24 AT F WD PASSENGER CABIN FLOOR IAW SRM 51-42-11. EMP# V933866 WORK ACC OMPLISHED AT ST ENGINEERING AEROSPACE OF MOBILE AT BFM ON NR# 00 16819
